# SDR FDEA202010012391

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 6,660 hours, 2,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T82506
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ZONE 152 ANGLE JUST BELOW THE FLOOR LEVEL IS CRACKED IN THE RADIUS APPROX RBL 25 AT STA 1087.  REMOVED AND REPLACED ANGLE P/N 146T8250-6, IAW B767 SRM 51-40-02 AND BAC DWG 146T8250 REV.
